Welcome to HealthcareMagci forum,
In your case it is important to rule out hormonal cause also since you are having acne,hair loss,stretch marks
etc.We need to see if you have other symptoms of excess hormone or not like facial hair ,weight gain , aggravation of pimples two days prior to your periods ,irregular periods
etc.There are various medicines available for acne depending upon severity....since you said it is pretty severe and involving whole face ,then you should consult a skin specialist soon.Isotretinoin
is the best medicine available till date,but then you need to discuss all the side effects and precautions if the same. Along with this locally you can apply nadifloxacin
cream in morning and adaferin gel at night.If your skin specialist find that you have a hormonal dis balance then you can be advised hormonal medicines too .Just don't squeeze your pimples otherwise they would leave marks on the face.Drink plenty of water and take a good 7 hr sleep in night. There are various options but then your dermatologist
should take the best possible option for you.